Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain and swelling in leg joints. Is it a bunion or bursitis?

My mother is 43 years old. If she walks for a long time or if she travel in bus then her both legs are swelling and giving more pain. Swelling is at the first joint from the toe to the leg. Is it a bunion or bursitis? Please advise...! she is not a diabetic patient. Please advise regarding this. In your hospital to which doctor i have to take her for treatment?
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
She will need advice from orthopaedic surgeon as it can be either a pinch nerve at spine or osteoarthritis of knee joint. I would suggest you to get her knee and spine x ray and she may need MRI too. After all these test it will be cleared if there is any problem in spine or in knee. Till that time she should avoid sitting on floor, cross leg sitting and take regular calcium and vitamin d.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor